MathSciNet Relay Station
MathSciNet bibliographic data
MR1123450 33C80 (05E35 22E70)
Beerends, R. J.; Opdam, E. M. Certain hypergeometric series related to the root system $BC$. Trans. Amer. Math. Soc. 339 (1993), no. 2, 581–609.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement